# SDR 2007UALA03321

- Difficulty date: August 22, 2007
- Submitted: August 24, 2007
- Operation: Air carrier
- Aircraft: N449UA
- Make and model: Airbus A320-232
- Aircraft serial: 851
- Aircraft time: 32,020 hours, 11,959 cycles
- Engine: Iae V2527A5
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Faulty
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EPSU BATT EMER L FOUND WHEN TESTED.  FOUND FAULTY BATTERY PACK.  REPLACED BATTERY PACK.
